Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 47 of 65 found articles
 
 
  Packing, partitioning, and covering symresacks
 
 
Title: Packing, partitioning, and covering symresacks
Author: Hojny, Christopher
Appeared in: Discrete applied mathematics
Paging: Volume 283 () nr. C pages 689-717
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 47 of 65 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands